# SDR UIEA2021040700856

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 01855000
- Part serial: 0905200227A60
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY FAIL REF WORK CARD 6749A012( REMOVED AND REPLACED APU BATTERY PER MM 24-31-04-404-005. OPS CHECK GOOD. )
